Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Safe Sex and HIV PreventionSafe Sex and HIV Prevention
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Hair fall after pep
Sep 2, 2007

Hi Dr. Rob! After 28 days on pep "Levitra and Combivir" my 6 months test came back negative. Thank God! But my hair still falling sometimes with less or more intensity. How long usually the body takes to eliminate all the quimicals? 7 months after the treatment I can still taste the medicine in my mouth (when I go too long without eating it gets worse), also the same body pains, burning skin came and go. Some hair is growing but I see a lot falling too. Should I just wait? Sorry for the minor importance of this question. Thank you for answering my first question 7 months ago, it helped me a lot. God Bless you.

Response from Dr. Frascino

Hello,

Although some HIV medications can cause some degree of hair loss, the 3TC component of your Combivir, for instance it would be extremely unlikely for this to happen after only a 28-day course and even more unlikely still seven months after the treatment was discontinued. The "quimicals" have been out of your body for quite some time. If your skin is still burning and your hair is falling out, see a dermatologist.

Good luck!

Dr. Bob



Previous
OraQuick Advance Rapid HIV I Antibody Negative TWICE ... but Still Petrified
Next
Same Old Question?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement